# SDR DXTA2024070112220

- Difficulty date: June 29, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N211QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6058
- Aircraft time: 7,474 hours, 4,161 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE OF THE INTERIOR EMERGENCY EXIT LIGHTS UNDER THE DIVAN IS INOPERATIVE.   OPS TESTED EMER LIGHTS AND FUNCTION NORMALLY CYCLED POWER MULTIPLE TIMES AND EVERY TIME THE FUNCTION NORMALLY. WORK DONE IAW CL 350 AMM TASK 33-51-00-710-801 REV 32.
